# SDR VNAA0209016

- Difficulty date: September 14, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 16,707 hours, 14,445 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: DTSP400L
- Part serial: 9502184
- Condition: Overheated
- Location: Nr 2
- Part time: 10,611 hours, 9,187 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE CREW RECEIVED A NR 2 MAIN BATTERY OVERHEAT CAS MESSAGE AND RETURNED TO BNA.  MAINTENANCE WAS DISPATCHED, INSPECTED, AND REPLACED THE NR 2 MAIN BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
